Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quasi-analyticity and analytic continuation--a general principle


Author: S. Mandelbrojt
Journal: Trans. Amer. Math. Soc. 55 (1944), 96-131
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0009635-1
MathSciNet review: 0009635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Vladimir Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Gauthier-Villars, Paris, 1933.
  • [2] T. Carleman, Les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926.
  • [3] A. Denjoy, Sur les fonctions quasi-analytiques de variable réelle, C. R. Acad. Sci. Paris vol. 173 (1921) p. 1329. MR 0074471 (17:591b)
  • [4] S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Gauthier-Villars, Paris, 1935.
  • [5] -, Rice Institute Pamphlet vol. 29, 1942.
  • [6] -, Séries lacunaires, Actualités Scientifiques et Industrielles, Exposés sur la theorie des fonctions, 1936.
  • [7] -, Quasi-analyticity and properties of flatness of entire functions, Duke Math. J. vol. 9 (1942). MR 0007534 (4:155e)
  • [8] S. Mandelbrojt and J. J. Gergen, On entire functions defined by a Dirichlet series, Amer. J. Math. vol. 53 (1931) p. 1. MR 1506795
  • [9] S. Mandelbrojt and F. E. Ulrich, On a generalization of the problem of quasi-analyticity, Trans. Amer. Math. Soc. vol. 52 (1942) p. 265. MR 0007015 (4:72f)
  • [10] A. Ostrowski, Über quasianalytische Funktionen und Bestimmtheit asymptotischer Entwickelungen, Acta Math. vol. 53 (1930) p. 181.
  • [11] G. Valiron, Lectures on the general theory of integral functions, Toulouse, 1923.
  • [12] D. Widder, The Laplace transform, Princeton University Press, 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0009635-1
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society